# SDR DL76S961390

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF THE AFT COACH CABIN EMERGENCY FLOOR TRACK LIGHTING WAS INOP ON T/S CHECK.  FOUND WIRE SHORTED TO GROUND AT SIDE WALL FEED.  REPAIRED WIRE AND REPLACED THE BATTERY PWR SUPPLY M9010, SYSTEM NOW OPERATES NORMAL.
